Thread: freaked out please help...
03-06-2005, 05:37 AM #1
03-06-2005, 06:59 AM #2
03-06-2005, 08:07 AM #3Associate Member
- Join Date
- Jun 2003
03-06-2005, 08:34 AM #4
I get purple looking bloches on my arms when i get a good pump sometimes. It looks like a bruise, then it goes away. I don't know what it is.
03-06-2005, 11:47 AM #5Member
- Join Date
- Jul 2003
- Toronto, Canada
Me too. This ia a good thread. I would like to know as well. Mine show up on the under part of my arms, benieth my forearms kinda. Elevated BP maybe?
03-06-2005, 11:52 AM #6
I wandered the same thing but attributed it to some niacin I was taking. What vitamins are you on? It has been awhile since I have taken drol, but I felt more nausiated than anything else. But the size and strength... My interest is perked if a-bombs could cause oxygenation of the skin?
03-06-2005, 04:26 PM #7Originally Posted by Mesomorphyl
03-06-2005, 04:28 PM #8
BP is the cause, in addition it could be taxing your liver and kidneys, no cranberry or milk thistle?
03-06-2005, 04:59 PM #9
I'm on drol now and I've noticed the samething my body looks entirely redder. Let me ask you something have you gotten blurry vision or just did'nt feel right in the head like your head is just empty. I know it sounds crazy but it has happen to me twice since I started drol 3 weeks ago. I still have alot left but i don't think I'll do drol ever again once I'm done these.
03-06-2005, 05:23 PM #10Originally Posted by bigjaylow
i maybe have gotten blurry vision a couple of times, but none of the other symptoms.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)